Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 155, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 7, 2016, 5:00 AM CDT for 6 counties in Missouri; Johnson County, Miami County, Kansas. It was in force for 45 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 5:00 AM CDT (10:00 UTC)
- Expired
- Jul 7, 2016, 5:45 AM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnson County, KS, Miami County, KS, Bates County, MO, Cass County, MO, Henry County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO
The radar
The Pleasant Hill radar (KEAX), 24 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 5:04 AM CDT | TSTM WND GST 55 | 2 Ene Gardner, KS | IXD MEASURED 48 KNOTS |
| Jul 7, 5:05 AM CDT | TSTM WND DMG | 6 Sse Lake Quivira, KS | LARGE BRANCHES DOWN AND POWERLINES DAMAGED |
| Jul 7, 5:07 AM CDT | TSTM WND DMG | 4 S Blue Springs, MO | 6 INCH DIAMETER TREE LIMB REPORTED DOWN 5 E OF KLXT. REPORTED VIA TWITTER. |
| Jul 7, 5:07 AM CDT | TSTM WND DMG | 4 Sse Fairway, MO | TREE REPORTED DOWN VIA TWITTER ACROSS DRIVEWAY NEAR W 91ST STREET AND WORNALL ROAD. |
| Jul 7, 5:07 AM CDT | TSTM WND GST 54 | 3 N Lee'S Summit, MO | LXT MEASURED 47 KNOTS |
| Jul 7, 5:10 AM CDT | TSTM WND DMG | 5 Ese Olathe, KS | 8 TO 10 INCH DIAMETER ASH TREE SNAPPED |
| Jul 7, 5:10 AM CDT | TSTM WND DMG | Blue Springs, MO | LARGE TREE LIMB DOWN IN BLUE SPRINGS. REPORTED VIA TWITTER. |
| Jul 7, 5:13 AM CDT | TSTM WND DMG | Oak Grove, MO | MEDIA REPORTS TREES AND LIMBS DOWN IN THE OAK GROVE AREA |
| Jul 7, 5:19 AM CDT | TSTM WND DMG | Pleasant Hill, MO | A WELL SECURED FIREWORKS TENT BLOWN DOWN/COLLAPSED. |
| Jul 7, 5:24 AM CDT | TSTM WND DMG | 3 Ssw Louisburg, KS | VIA TWITTER, TREE DOWN OVER THE ROAD APPROXIMATE 6 INCHES IN DIAMETER. ESTIMATED TIME FROM RADAR. |
| Jul 7, 5:25 AM CDT | TSTM WND DMG | 5 W Pleasant Hill, MO | 12 INCH DIAMETER TREE LIMB DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:37 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 10.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2437 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1750 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
062
WUUS53 KEAX 071000
SVREAX
KSC091-121-MOC013-037-083-095-101-107-071045-
/O.NEW.KEAX.SV.W.0155.160707T1000Z-160707T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
500 AM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSON COUNTY IN EAST CENTRAL KANSAS...
MIAMI COUNTY IN EAST CENTRAL KANSAS...
SOUTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
WESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
CASS COUNTY IN WEST CENTRAL MISSOURI...
JACKSON COUNTY IN WEST CENTRAL MISSOURI...
NORTHERN BATES COUNTY IN WEST CENTRAL MISSOURI...
NORTHWESTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 545 AM CDT
* AT 500 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR INDEPENDENCE TO NEAR LEAWOOD TO 6 MILES SOUTH
OF EUDORA...MOVING SOUTH AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...OLATHE...INDEPENDENCE...
LEE'S SUMMIT...BLUE SPRINGS...LENEXA...LEAWOOD...RAYTOWN...
GRANDVIEW...BELTON...PRAIRIE VILLAGE...RAYMORE...GARDNER...
GRAIN VALLEY...HARRISONVILLE...PLEASANT HILL...OAK GROVE...
DE SOTO AND PAOLA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 11 AND 41.
INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 200 AND 224.
INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 16.
INTERSTATE 435 BETWEEN MILE MARKERS 0 AND 3...AND BETWEEN MILE
MARKERS 66 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3839 9507 3898 9505 3897 9461 3917 9418
3904 9388 3839 9388
TIME...MOT...LOC 1000Z 344DEG 49KT 3911 9436 3893 9465 3886 9506
HAIL...<.75IN
WIND...60MPH
$$
CDB2 follow-up statements
858
WWUS53 KEAX 071015
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 AM CDT THU JUL 7 2016
KSC091-121-MOC013-037-083-095-101-107-071045-
/O.CON.KEAX.SV.W.0155.000000T0000Z-160707T1045Z/
JOHNSON KS-MIAMI KS-LAFAYETTE MO-JOHNSON MO-CASS MO-JACKSON MO-
BATES MO-HENRY MO-
515 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR JOHNSON...MIAMI...SOUTHWESTERN LAFAYETTE...WESTERN JOHNSON...
CASS...JACKSON...NORTHERN BATES AND NORTHWESTERN HENRY COUNTIES...
AT 515 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRAIN VALLEY TO RAYMORE TO NEAR WELLSVILLE...MOVING
SOUTH AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...OLATHE...INDEPENDENCE...LEE'S SUMMIT...
BLUE SPRINGS...LENEXA...LEAWOOD...RAYTOWN...GRANDVIEW...BELTON...
PRAIRIE VILLAGE...RAYMORE...GARDNER...GRAIN VALLEY...HARRISONVILLE...
PLEASANT HILL...OAK GROVE...DE SOTO AND PAOLA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 11 AND 41.
INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 200 AND 224.
INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 16.
INTERSTATE 435 BETWEEN MILE MARKERS 0 AND 3...AND BETWEEN MILE
MARKERS 66 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3839 9507 3898 9505 3897 9461 3917 9418
3904 9388 3839 9388
TIME...MOT...LOC 1015Z 337DEG 40KT 3903 9418 3880 9448 3872 9504
HAIL...<.75IN
WIND...60MPH
$$
CDB474
WWUS53 KEAX 071033
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 AM CDT THU JUL 7 2016
KSC091-MOC095-107-071042-
/O.CAN.KEAX.SV.W.0155.000000T0000Z-160707T1045Z/
JOHNSON KS-LAFAYETTE MO-JACKSON MO-
533 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON...SOUTHWESTERN
LAFAYETTE AND JACKSON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
EAST CENTRAL KANSAS...AND WEST CENTRAL MISSOURI.
LAT...LON 3839 9507 3874 9506 3873 9460 3884 9409
3891 9388 3839 9388
TIME...MOT...LOC 1032Z 343DEG 49KT 3881 9403 3861 9441 3854 9497
$$
KSC121-MOC013-037-083-101-071045-
/O.CON.KEAX.SV.W.0155.000000T0000Z-160707T1045Z/
MIAMI KS-JOHNSON MO-CASS MO-BATES MO-HENRY MO-
533 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR MIAMI...WESTERN JOHNSON...CASS...NORTHERN BATES AND NORTHWESTERN
HENRY COUNTIES...
AT 532 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KINGSVILLE TO NEAR HARRISONVILLE TO NEAR
OSAWATOMIE...MOVING SOUTH AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARRISONVILLE...PLEASANT HILL...PAOLA...SPRING HILL...PECULIAR...
OSAWATOMIE...LOUISBURG...HOLDEN...ADRIAN...GARDEN CITY...ARCHIE...
DREXEL...CLEVELAND...URICH...FREEMAN...CREIGHTON...EAST LYNNE...
KINGSVILLE...FONTANA AND LAKE ANNETTE.
THIS INCLUDES INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 200 AND
201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3839 9507 3874 9506 3873 9460 3884 9409
3891 9388 3839 9388
TIME...MOT...LOC 1032Z 343DEG 49KT 3881 9403 3861 9441 3854 9497
HAIL...<.75IN
WIND...60MPH
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:59 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 7, 3:59 AM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 359 AM CDT THU JUL 7 2016 .Discussion... Issued at 359 AM CDT THU JUL 7 2016 Today - Tonight: Short term concerns center on the accelerating bow echo surging east-southeast in excess of 50kt. Convective complex is rolling along into a pool of MUCAPEs in excess of 3000J/kg and 0-6km shear of 40kt. Radar composites show a pronounced rear inflow jet. Increasing southerly low level jet will fuel into the backside of the convection and maintain its intensity and precipitation efficiency. Convective allowing models such as the HRRR, ARW and NMM have the overall idea despite having timing and some location issues. Expect this convective complex to roll through most of the CWA this morning. Damaging winds appear to be the main threat with marginally severe hail a distant second. Where any outflow boundary ends up will be a region for later afternoon development. Will punt to the day shift any heat headlines due to the uncertainty of how fast or lack thereof the airmass recovers. We saw yesterday how slow the airmass was to recover and didn't sniff advisory criteria. Later this afternoon and evening a cold front to the north of the CWA is likely to become active as it drops southward. Potential is there for another MCS to form as a SSW low level jet intensifies into the CWA ahead of the cold front. Friday through Sunday: Should see the storminess finally come to an end on Friday with a slight reprieve in the heat and humidity as weak high pressure pushes south. This front should stall just south of the CWA and possibly nudge northward resulting in convective chances over the southwest half of the CWA Friday night through Sunday. Poorly defined perturbations will be hid within upper level ridging over the High Plains so timing of the arrival of any feature is poor at best. Should see seasonal type temperatures and humidity. Hey, it's summer. Monday - Wednesday: As the upper level ridge shifts east of the region we'll enter a slightly unsettled period as an upper trough glides through the Northern and Central High Plains with faster southwesterly flow aloft pressing east and enhancing the shear profile. Once again weak perturbations lifting northeast through the central U.S. could fire up scattered storms during the period. && .Aviation...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1127 PM CDT WED JUL 6 2016 Storms over south central Nebraska will work their way ESE into the terminals overnight and mostly affect areas north of I-70, including much of the Kansas City metro. Isolated storms may reach as far south as KIXD. Strong wind gusts are possible in the early morning hours Thursday as storms push ESE. Activity should taper off by the mid to late morning hours with conditions improving through the afternoon. Another round of convection is possible Thursday evening. This will once again impact areas mostly across northern Missouri, though the southern extent of activity impacting the terminals will need to be assessed Thursday afternoon. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...MJ Aviation...Welsh
Hazardous weather outlook, Jul 6, 5:03 AM CDT, 23 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 503 AM CDT WED JUL 6 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 503 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT EXCESSIVE HEAT AND HUMIDITY CONTINUES THIS AFTERNOON WITH HEAT INDICES BETWEEN 95 AND 105 DEGREES. A FEW THUNDERSTORMS THIS MORNING. ANOTHER ROUND OF STORMS POSSIBLE AFTER MIDNIGHT. A FEW SEVERE STORMS PRODUCING MAINLY DAMAGING WINDS ARE POSSIBLE AFTER MIDNIGHT TONIGHT. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO NEXT MONDAY. THE EXCESSIVE HEAT AND HUMIDITY WILL REMAIN INTO THURSDAY WITH HEAT INDICES BETWEEN 100 AND 108 DEGREES. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jul 7, 4:09 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
409 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND DMG 2 W FAIRFAX 40.34N 95.43W
07/07/2016 ATCHISON MO LAW ENFORCEMENT
TRAILER TRUCK BLOWN OVER ON J HIGHWAY WEST OF TOWN.
&&
CDBSpecial weather statement, Jul 7, 4:15 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 AM CDT THU JUL 7 2016
KSZ025-102>104-MOZ012-013-020-021-028-029-070945-
WYANDOTTE KS-ATCHISON KS-DONIPHAN KS-LEAVENWORTH KS-BUCHANAN MO-
CLAY MO-ANDREW MO-CLINTON MO-DE KALB MO-PLATTE MO-
415 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR LEAVENWORTH...WYANDOTTE...
SOUTHEASTERN DONIPHAN...SOUTHEASTERN ATCHISON...CLINTON...
SOUTHEASTERN ANDREW...PLATTE...SOUTHERN DEKALB...WESTERN CLAY AND
BUCHANAN COUNTIES UNTIL 445 AM CDT...
AT 415 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF COUNTRY
CLUB VILLA TO NEAR RUSHVILLE TO NEAR NORTONVILLE...AND MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...LEAVENWORTH...LIBERTY...GLADSTONE...LANSING...
ATCHISON...CAMERON...SMITHVILLE...KEARNEY...BONNER SPRINGS...
PARKVILLE...TONGANOXIE...PLATTE CITY...BASEHOR...EDWARDSVILLE...
NORTH KANSAS CITY...RIVERSIDE...PLATTSBURG...
LATHROP AND WEATHERBY LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI NEAR MILE MARKER 0.
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 419...AND NEAR
MILE MARKER 423.
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 6 AND 12...AND BETWEEN
MILE MARKERS 16 AND 39.
INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 55.
INTERSTATE 635 BETWEEN MILE MARKERS 4 AND 12.
INTERSTATE 435 BETWEEN MILE MARKERS 11 AND 51.
INTERSTATE 229 BETWEEN MILE MARKERS 0 AND 12.
KANSAS TURNPIKE BETWEEN MILE MARKERS 213 AND 226.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHEASTERN AND EAST CENTRAL KANSAS...AND WEST CENTRAL AND
NORTHWESTERN MISSOURI.
LAT...LON 3962 9503 3994 9480 3987 9421 3940 9430
3911 9459 3902 9507 3920 9519 3942 9518
3942 9530
TIME...MOT...LOC 0915Z 326DEG 37KT 3983 9470 3956 9496 3943 9522
CDBLocal storm report, Jul 7, 4:21 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG MARYVILLE 40.34N 94.87W
07/07/2016 NODAWAY MO PUBLIC
POWER OUT AND LARGE TREES DOWN IN THE CITY.
&&
CDBLocal storm report, Jul 7, 4:44 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
444 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 AM TSTM WND DMG CORNING 40.25N 95.45W
07/07/2016 HOLT MO LAW ENFORCEMENT
TRACTOR TRAILER FLIPPED ON ITS SIDE NEAR CORNING. I-29
CLOSED.
&&
MJLocal storm report, Jul 7, 4:45 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND DMG FAIRFAX 40.34N 95.39W
07/07/2016 ATCHISON MO LAW ENFORCEMENT
NUMEROUS TREES/POWER LINES DOWN THROUGHOUT THE CITY. HWY
59 NEAR FAIRFAX CLOSED DUE TO GRAIN BIN IN ROAD.
&&
MJLocal storm report, Jul 7, 4:47 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG MOUND CITY 40.14N 95.23W
07/07/2016 HOLT MO LAW ENFORCEMENT
TREE DOWN. TIME ESTD.
&&
MJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:51 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 54 min |
| Jul 7, 3:26 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 49 min |
| Jul 7, 3:29 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 31 min |
| Jul 7, 3:42 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 18 min |
| Jul 7, 3:58 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Nodaway, Worth | 50 min |
| Jul 7, 4:15 AM CDT | Special Weather Statement | EAX | Buchanan, Clay, Clinton, Platte | 30 min |
| Jul 7, 4:26 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Livingston, Mercer | 64 min |
| Jul 7, 4:33 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 42 min |
| Jul 7, 4:38 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Daviess, DeKalb and 2 more | 52 min |
| Jul 7, 5:06 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Johnson, Lafayette, Linn, Livingston and 2 more | 54 min |
| Jul 7, 5:42 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 46 min |
| Jul 7, 5:52 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Johnson, Linn, Macon and 3 more | 68 min |
| Jul 7, 6:57 AM CDT | Severe Thunderstorm Warning | EAX | Macon, Randolph | 16 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.